Home | About Us | Current Issue | Ahead of print | Archives | Search | Instructions | Subscription | Feedback | Editorial Board | e-Alerts | Login
Journal of Indian Association of Pediatric Surgeons
     Journal of Indian Association of Pediatric Surgeons
Official journal of the Indian Association of Pediatric Surgeons         
 Users Online:817  
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2013 | Volume:  18 | Issue Number:  1 | Page:  20-22

CASE REPORT

Massive ossifying fibroma of the mandible in a child
Bajpai Minu, Goel P, Bhutia O, Gupta Anand, Seth A, Gupta A K, Pawar D K

Number of times this article was viewed 9304
Number of times this article has been printed  from the site 115
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 

  2005 - 2021 Journal of Indian Association of Pediatric Surgeons | Published by Wolters Kluwer - Medknow 

Online since 1st May '05